# SDR DALA2015102506409

- Difficulty date: October 22, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 47,666 hours, 6,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF THE EMERGENCY LIGHTS IAW W/C 0591-0115, DOOR 2L BATTERY FAULTED.  REPLACED DOOR 2L BATTERY, 13WL.
